Simple Search:

A Genetic Algorithm for Two-Dimensional Bin Packing Problem


Citation

Lee, Lai Soon (2008) A Genetic Algorithm for Two-Dimensional Bin Packing Problem. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 34-39. ISSN 1985-2436

Abstract / Synopsis

This paper considers a non-oriented twodimensional bin packing problem, where a set of small rectangles, which may be rotated by 90°, has to be allocated to one or more identical bins. A genetic algorithm (GA) hybridised with a heuristic placement routine is proposed to solve the problem. The algorithm employs an innovative crossover operator that considers a number of different children from each pair of parents. Comprehensive results are presented, and the algorithm is shown to be competitive when compared with other metaheuristic algorithms.


Download File

[img]
Preview
PDF
Artikel_6_vol2_no1.pdf

Download (2MB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Institute for Mathematical Research
Depositing User: Mohd Nezeri Mohamad
Date Deposited: 24 May 2011 08:46
Last Modified: 27 May 2013 07:52
URI: http://psasir.upm.edu.my/id/eprint/12464
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item